Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering from high creatinene level 7.8, cirrhosis of lever and diabetes. What treatment should be done?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
Question
my fathers age is 62.suffering from high creatinene level 7.8,cirrhosis of lever, and diabetes,does any medicines availiable
Posted Mon, 26 Nov 2012 in Ayurveda
 
 
Answered by Dr. Rajesh Lakhanpaul 5 hours later
Dear
Before coming to medicines I would like to know detailed history from begining of complaints till present condition.
Any history of sugar in family. since when it was detected and is he on oral medicine for this or having insulin.
Is hypertension in family or he had it. What is the range of hypertension.
Was he having his antihypertensive medicines regularly. which medicine he is using now.
Any cardiac complication ever had.
Whether he used to have heavy drinks.Any liking for non veg.
Any history of pain abdomen with jaundice or ascites.
His appetite and status of digestion.
Since when his createnine is high. Whether had dialysis done or not yet.
What quantity of urine he passes out daily.
Does he feel breathless while walking, is his breathing normal while sitting.
His blood urea and nauseated feeling.
Any oedema feet etc.
History of any fever,cough, expectoration, burning micturation.
Any more complaints which he makes,
What was the nature of his job.
His Hb., TLC ,DLC, RFT, ESR, LFT,Urine complete examination, U.S abdomen reports and present sugar level.
After hearing from you I will let you know which medicines will help him out.
Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
 
Follow-up: Suffering from high creatinene level 7.8, cirrhosis of lever and diabetes. What treatment should be done? 44 hours later
Dear Sir

My grand mother at age of 45 was detected. My father is presently injecting Humiinsulin 2 times.
hypertension :yes
Was he having his antihypertensive medicines regularly. which medicine he is using now.
Any cardiac complication ever had.: No
Dailily alcohol consumtion.but stopped from last two years
history of pain abdomen with jaundice : yes
His appetite and status of digestion is average
createnine in the range of 2.5-3 from last five years but in last week it XXXXXXX upto 8 dialysis not done
quantity of urine he passes out daily :1.5 ltrs
Does he feel tiredness while walking
His blood urea : 200
nauseated feeling: yes
Any oedema feet :yes
History of any fever,cough, expectoration, burning micturation.: yes passed blood from urea for one day
Any more complaints which he makes,: whole body pain,decrease in hb and back pain
the nature of his job: No work
His Hb.: 8 TLC : 120 and cirrhosis of level with type 2 diabetes

present medicines

dytor plus 1 m .5 evening
refagaut 1m
uroscol 1m 1 m
triple for calcium 1m
fibrator 1m
vintor inj 4 in one month
orofex xp 1m
levoflox 250mg 1 eve
duphalac 30ml for 4 days


(m--morning,e--evening)
 
 
Answered by Dr. Rajesh Lakhanpaul 4 hours later
Dear
Usually at this state of affairs dialysis is recommended as createnine starts showing sharp rise suddenly. It is a complicated case and I will not advise you to discontinue allopathy. In addition to this you will have to add following medicines and remain under observation to be firm that positive changes are taking place.
Tab. XXXXXXX mandur
Tab. Neeri
Tab. Nirocil
cap.Glycoban
Make decoction with following herbs XXXXXXX 30 gm.,apamarg10, trinpanchmool 30,punarnava20,palash30, rakat chandan30, shigru20,shirish10,gokshur20----------------mix them and grind them .5gm of this is boiled
in a glass of water till one fourth remains.Filter this and take this twice.
I hope with this his condition will improve.
maintain strict dietary restrictions.
Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
 
Follow-up: Suffering from high creatinene level 7.8, cirrhosis of lever and diabetes. What treatment should be done? 2 days later
PL THEN GIVE MEDICINES OF ALLOPATHY
 
 
Answered by Dr. Rajesh Lakhanpaul 14 hours later
Dear.

I could read between the lines and accept your version with total humility. But in the interest of the patient, I mention that sudden withdrawal of current allopathic medicines will cause rebound especially in such complicated case having very low functioning of kidney and liver. Therefore taking such risk is not called for.

With addition of these ayurvedic medicines, we can hope to trigger normal functioning of organs involved as they have stood the test of time.

The progress calls for frequent evaluation of reports. On progress in desired direction allopathy can be withdrawn gradually.

Hope it's clear to you. I will be available for assistance.

I wish your father good recovery

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor